Giovanni Alberti
Giovanni Alberti
Department of Mathematics, University of Pisa
Verified email at dm.unipi.it - Homepage
TitleCited byYear
On a long-standing conjecture of E. De Giorgi: symmetry in 3D for general nonlinearities and a local minimality property
G Alberti, L Ambrosio, X Cabré
Acta Applicandae Mathematica 65 (1-3), 9-33, 2001
2142001
A geometrical approach to monotone functions in
G Alberti, L Ambrosio
Mathematische Zeitschrift 230 (2), 259-316, 1999
1691999
Rank one property for derivatives of functions with bounded variation
G Alberti
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 123 (2 …, 1993
1631993
Variational models for phase transitions, an approach via Γ-convergence
G Alberti
Calculus of variations and partial differential equations, 95-114, 2000
1472000
A non-local anisotropic model for phase transitions: asymptotic behaviour of rescaled energies
G Alberti, G Bellettini
European Journal of Applied Mathematics 9 (3), 261-284, 1998
1291998
Phase transition with the line‐tension effect
G Alberti, G Bouchitté, P Seppecher
Archive for rational mechanics and analysis 144 (1), 1-46, 1998
1241998
A nonlocal anisotropic model for phase transitions
G Alberti, G Bellettini
Mathematische Annalen 310 (3), 527-560, 1998
1231998
A new approach to variational problems with multiple scales
G Alberti, S Müller
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
1202001
Variational convergence for functionals of Ginzburg-Landau type
G Alberti, S Baldo, G Orlandi
Indiana University mathematics journal, 1411-1472, 2005
1192005
The calibration method for the Mumford-Shah functional and free-discontinuity problems
G Alberti, G Bouchitté, G Dal Maso
Calculus of Variations and Partial Differential Equations 16 (3), 299-333, 2003
1132003
Uniform energy distribution for an isoperimetric problem with long-range interactions
G Alberti, R Choksi, F Otto
Journal of the American Mathematical Society 22 (2), 569-605, 2009
1102009
On the singularities of convex functions
G Alberti, L Ambrosio, P Cannarsa
manuscripta mathematica 76 (1), 421-435, 1992
1091992
Surface tension in Ising systems with Kac potentials
G Alberti, G Bellettini, M Cassandro, E Presutti
Journal of statistical physics 82 (3-4), 743-796, 1996
1021996
A Lusin type theorem for gradients
G Alberti
Journal of Functional Analysis 100 (1), 110-118, 1991
861991
On the structure of singular sets of convex functions
G Alberti
Calculus of Variations and Partial Differential Equations 2 (1), 17-27, 1994
851994
Wetting of rough surfaces: a homogenization approach
G Alberti, A DeSimone
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2005
752005
Functions with prescribed singularities
G Alberti, S Baldo, G Orlandi
Journal of the European Mathematical Society 5 (3), 275-311, 2003
702003
Structure of null sets in the plane and applications
G Alberti, M Csörnyei, D Preiss
European Congress of Mathematics, 3-22, 2005
562005
A Note on the Theory of SBV Functions
G Alberti, C Mantegazza
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B 11 (2), 375-382, 1997
501997
Structure of level sets and Sard-type properties of Lipschitz maps
G Alberti, S Bianchini, G Crippa
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (4), 863-902, 2013
452013
The system can't perform the operation now. Try again later.
Articles 1–20